# SDR GTIA2023040637092

- Difficulty date: April 4, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 23,695 hours, 10,298 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF MEL 3022398-1 L1 JUMPSEAT FLASHLIGHT INOP-R/R L1 JUMPSEAT FLASHLIGHT IAW AMM 25-65-00. OPS CHECK OK THIS ACTION CLEARS MEL 3022398-1 MOC NOTIFIED DMI LOG UPDATED. PLACARD REMOVED
